MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK CONTINU-FLO SOLUTION ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK CONTINU-FLO SOLUTION ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C8593
Medical Device Problem Codes Backflow (1064); Reflux within Device (1522)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported two (2) clearlink system continu-flo solution sets backflowed.It was observed ¿blood backing up to two of the iv tubing (up to the micron filter).¿ the iv tubing was changed and backflowed occurred again.The iv tubing was changed again with no further issues.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information : the lot was manufactured from july 16, 2018 - july 17, 2018.Correction (b)(4) : a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The devices were not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK CONTINU-FLO SOLUTION ADMINISTRATION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key9930604
Report Number1416980-2020-02005
Device Sequence Number11366690
Product Code FPA
UDI-Device Identifier00085412071664
UDI-Public(01)00085412071664
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K153158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2C8593
Device Lot NumberR18G14030
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/10/2020
Supplement Date Received by Manufacturer04/23/2020
Initial Report FDA Received Date04/06/2020
Supplement Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1